In this paper we show an abstract theorem about the existence of critical points for a functional , which permits us to prove the existence of solutions for a large class of Berestycki–Lions type problems. In the proof of the abstract result we apply the deformation lemma on a special set associated with called Pohozaev set.
Cite this article
Claudianor O. Alves, Ronaldo C. Duarte, Marco A.S. Souto, A Berestycki–Lions type result and applications. Rev. Mat. Iberoam. 35 (2019), no. 6, pp. 1859–1884DOI 10.4171/RMI/1104